Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 73 No. 11 (2021)
Vol. 73 No. 11 (2021)
Published:
25.11.2021
Research articles
Characterization of some finite simple groups by the set of orders of vanishing elements and order
S. Askary
1443 - 1450
pdf
Generalized Picone identity for Finsler
p
-Laplacian and its applications
G. Dwivedi
1451 - 1460
pdf
Radii of starlikeness and convexity of Bessel function derivatives
E. Deniz, S. Kazımoğlu, M. Çağlar
1461 - 1482
pdf
Monogenic functions taking values in generalized Clifford algebras
Doan Cong Dinh
1483 - 1491
pdf
One-dimensional inverse problems of finding the kernel of the integro-differential heat equation in a bounded domain
D. K. Durdiev, Zh. Zh. Zhumaev
1492 - 1506
pdf (Ukrainian)
Invertibility conditions for nonlinear autonomous differential operators in the space of functions bounded on the axis
V. Yu. Slyusarchuk
1507 - 1515
pdf (Ukrainian)
Systems of complex variable polynomials related to classical systems of orthogonal polynomials
M. A. Sukhorolsky , O. V. Veselovska , V. V. Dostoina
1516 - 1531
pdf (Ukrainian)
Nonlocal problem with impulse action for parabolic equations of vector order
G. M. Unguryan
1532 - 1540
pdf (Ukrainian)
On modified Korteweg – de Vries equation with a loaded term
A. B. Khasanov , T. Zh. Allanazarova
1541 - 1563
pdf (Ukrainian)
Bounded solutions of a difference equation in Banach space with input data in subspaces
A. V. Chaikovs'kyi, O. A. Lagoda
1564 - 1575
pdf (Ukrainian)
Initial seven coefficient estimates for a subclass of bi-starlike functions
T. Janani, S. Yalçın
1576 - 1584
pdf
Language
English
Українська
Information
For Readers
For Authors
For Librarians